Salts
-
Paracetamol 250mg
Paracetamol
More details
Alcohol: Paravik 250mg Dry Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Paravik 250mg Dry Syrup may be needed. Please consult your doctor.However, Paravik 250mg Dry Syrup contains paracetamol which is considered the safest painkiller for children with kidney disease. Pregnancy: Paravik 250mg Dry Syrup should be used with caution in patients with liver disease. Dose adjustment of Paravik 250mg Dry Syrup may be needed. Please consult your doctor.However, the use of Paravik 250mg Dry Syrup is not recommended in children with severe liver disease and active liver disease.
0
Norvick Lifesciences
0
Paravik 250mg Dry Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, theyâre likely to subside once the body adapts to the medicine. Consult your childâs doctor if these side effects persist or bother your child. The most common side effects include- Common Side Effects : Indigestion Vomiting Stomach pain Nausea Insomnia (difficulty in sleeping) Headache